# SDR AT9900381

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND FLOORBOARD SUPPORT BRACKET AT BS 160 RBL 0 TO 52 CORRODED.  FABRICATED FLOOR SUPPORT ANGLE, DEBURRED, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-4, 51-10-3, 51-30-2 AND 51-30-1.
